# SDR IPXA2019022539390

- Difficulty date: February 6, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020800
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YMAIN CABIN FRAME 47, BETWEEN STA. Y=0 & Y=450, WEB IS CRACKED.REMOVED, FABRICATED AND REPLACED FRAME 47 WEB BETWEEN STA. Y=0 & Y=450 IAW DWG. A53832100 AND SRM 51-40-44. (MINOR)
